# SDR ASAA2022062338774

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,091 hours, 15,893 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHIG TC 78472010 FOUND 11 SPACERS WITH LOOSE ELASTOMER (1, 2, 4, 5, 10, 12, 13, 16, 21, 23, AND 24). GROUNDED - YES. REPLACED 11 SPACERS (1, 2, 4, 5, 10, 12, 13, 16, 21, 23, AND 24) REF TC 78472010.
